# SDR CALA2014062791353

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXT SKIN BENT AT AFT LOWER CORNER.  REMOVED DAMAGE.  HFEC. FABRICATED & INSTALLED REPAIR PARTS IAW SRM 52-31-01 REPAIR 4.
